# SDR UALA2013022601139

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, STA 1640, RBL 10, TEE CAP UPPER SURFACE IS CORRODED.   MAJOR REPAIR ACCOMPLISHED.  REPLACED TEE CAP SECTION.
